# SDR SWAA2019121239574

- Difficulty date: December 6, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO DOOR SHIELD CORRODED BETWEEN BS. 847 TO BS. 867, RBL 25. / R&R SHIELD PER SRM, AMM, AND DWG.
